MathSciNet Relay Station
MathSciNet bibliographic data
MR1860517 60F05 (60G10 60G15)
Kratz, Marie F.; León, José R. Central limit theorems for level functionals of stationary Gaussian processes and fields. J. Theoret. Probab. 14 (2001), no. 3, 639–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement